University of Regina

Operator Algebras in Regina:

Papers from the last few years by members of the group (retrieved from MathSciNet on 2018-08-14 01:05:31
(back to the main Operator Algebras in Regina page)
  1. Farenick, D.; Lemmens, B.; Van Barel, M.; Vandebril, R.. Preface to the proceedings of the 20th {ILAS} meeting, Leuven, Belgium, 2016, Linear Algebra Appl., 542 (2018), 1-3.
  2. Farenick, Douglas; Rahaman, Mizanur. Bures contractive channels on operator algebras, New York J. Math., 23 (2017), 1369-1393.
  3. Farenick, Douglas. Fundamentals of functional analysis, J. Math. Phys., 57 (2016), xiv+451.
  4. Farenick, Douglas; Mastnak, Mitja; Popov, Alexey I.. Isometries of the Toeplitz matrix algebra, J. Math. Anal. Appl., 434 (2016), 1612-1632.
  5. Farenick, Douglas; Kozdron, Michael J.; Plosker, Sarah. Spectra and variance of quantum random variables, J. Math. Anal. Appl., 434 (2016), 1106-1122.
  6. Argerami, Mart\'\i n; Farenick, Douglas. $\rm C^*$-envelopes of Jordan operator systems, Oper. Matrices, 9 (2015), 325-341.
  7. Argerami, Mart\'\i n. Majorisation and the Carpenter's theorem, Integral Equations Operator Theory, 82 (2015), 33-49.
  8. Floricel, Remus. The enveloping $E$-semigroup of a product system, J. Math. Anal. Appl., 428 (2015), 1173-1182.
  9. Farenick, Douglas; Kavruk, Ali S.; Paulsen, Vern I. and Todorov, Ivan G.. Operator systems from discrete groups, Comm. Math. Phys., 329 (2014), 207-238.
  10. Farenick, Douglas; Kavruk, Ali S.; Paulsen, Vern I.. $C^\ast$-algebras with the weak expectation property and a multivariable analogue of Ando's theorem on the numerical radius, J. Operator Theory, 70 (2013), 573-590.
  11. Bhattacharya, Angshuman; Farenick, Douglas. Crossed products of ${\rm C}^*$-algebras with the weak expectation property, New York J. Math., 19 (2013), 423-429.
  12. Argerami, Mart\'\i n; Farenick, Douglas. The ${\rm C}^*$-envelope of an irreducible periodic weighted unilateral shift, Integral Equations Operator Theory, 77 (2013), 199-210.
  13. Farenick, Douglas; Floricel, Remus; Plosker, Sarah. Approximately clean quantum probability measures, J. Math. Phys., 54 (2013), 052201, 15.
  14. Argerami, Mart\'\i n; Massey, Pedro. Schur-Horn theorems in ${\rm II}_\infty$-factors, Pacific J. Math., 261 (2013), 283-310.
  15. Argerami, Mart\'\i n; Farenick, Douglas; Massey, Pedro. Second-order local multiplier algebras of continuous trace $C^*$-algebras, J. Math. Anal. Appl., 397 (2013), 822-836.
  16. Farenick, Douglas; Paulsen, Vern I.. Operator system quotients of matrix algebras and their tensor products, Math. Scand., 111 (2012), 210-243.
  17. Floricel, Remus. Absence of gauge-invariant functionals on spectral $C^*$-algebras, Arch. Math. (Basel), 99 (2012), 453-456.
  18. Floricel, Remus. Pure cocycle perturbations of $E_0$-semigroups, Integral Equations Operator Theory, 74 (2012), 189-198.
  19. Farenick, Douglas; Kozdron, Michael J.. Conditional expectation and Bayes' rule for quantum random variables and positive operator valued measures, J. Math. Phys., 53 (2012), 042201, 17.
  20. Argerami, Mart\'\i n; Farenick, Douglas; Massey, Pedro. Injective envelopes and local multiplier algebras of some spatial continuous trace ${\rm C}^*$-algebras, Q. J. Math., 63 (2012), 1-20.
  21. Farenick, Douglas; Plosker, Sarah; Smith, Jerrod. Classical and nonclassical randomness in quantum measurements, J. Math. Phys., 52 (2011), 122204, 26.
  22. Farenick, Douglas. Arveson's criterion for unitary similarity, Linear Algebra Appl., 435 (2011), 769-777.
  23. Farenick, Douglas; Futorny, Vyacheslav; Gerasimova, Tatiana G.; Sergeichuk, Vladimir V.; Shvai, Nadya. A criterion for unitary similarity of upper triangular matrices in general position, Linear Algebra Appl., 435 (2011), 1356-1369.
  24. Farenick, Douglas; Gerasimova, Tatiana G.; Shvai, Nadya. A complete unitary similarity invariant for unicellular matrices, Linear Algebra Appl., 435 (2011), 409-419.
  25. Floricel, Remus. A conjugacy criterion for pure $E_0$-semigroups, J. Math. Anal. Appl., 373 (2011), 175-178.
  26. Argerami, Mart\'\i n; Farenick, Douglas; Massey, Pedro. The gap between local multiplier algebras of $C^*$-algebras, Q. J. Math., 60 (2009), 273-281.
  27. Floricel, R.. Quantum probability and related topics, Proc. Amer. Math. Soc., 23 (2008), 145-156.
  28. Floricel, Remus. A class of essential representations of product systems, J. Funct. Anal., 255 (2008), 2067-2089.
  29. Floricel, Remus. Infinite tensor products of spatial product systems, Infin. Dimens. Anal. Quantum Probab. Relat. Top., 11 (2008), 447-465.
  30. Farenick, Douglas; Ramsey, Christopher. Unitary groups of nondegenerate Hermitian forms and the homotopy groups of pseudospheres, J. Pure Appl. Algebra, 212 (2008), 2358-2367.
  31. Argerami, Mart\'\i n; Massey, Pedro. The local form of doubly stochastic maps and joint majorization in ${\rm II}_1$ factors, Integral Equations Operator Theory, 61 (2008), 1-19.
  32. Argerami, Mart\'\i n; Farenick, Douglas R.. Local multiplier algebras, injective envelopes, and type I $W^*$-algebras, J. Operator Theory, 59 (2008), 237-245.
  33. Argerami, M.; Massey, P.. A contractive version of a Schur-Horn theorem in $\rm II_1$ factors, J. Math. Anal. Appl., 337 (2008), 231-238.
  34. Argerami, Martin; Szechtman, Fernando; Tifenbach, Ryan. On Tate's trace, Linear Multilinear Algebra, 55 (2007), 515-520.
  35. Argerami, M.; Massey, P.. A Schur-Horn theorem in ${\rm II}_1$ factors, Indiana Univ. Math. J., 56 (2007), 2051-2059.
  36. Erlijman, Juliana; Wenzl, Hans. Subfactors from braided $C^*$ tensor categories, Pacific J. Math., 231 (2007), 361-399.
  37. Farenick, D. R.; Forrest, B. E.; Marcoux, L. W.. Erratum: ``Amenable operators on Hilbert spaces'' [J. Reine Angew. Math. {\bf 582} (2005), 201--228; MR2139716], J. Reine Angew. Math., 602 (2007), 235.
  38. Farenick, Douglas R.; Zhou, Fei. Jensen's inequality relative to matrix-valued measures, J. Math. Anal. Appl., 327 (2007), 919-929.
  39. Floricel, Remus. Inner $E_0$-semigroups on infinite factors, Canad. Math. Bull., 49 (2006), 371-380.
  40. Farenick, Douglas R.; Manjegani, S. Mahmoud. Young's inequality in operator algebras, J. Ramanujan Math. Soc., 20 (2005), 107-124.
  41. Farenick, D. R.; Forrest, B. E.; Marcoux, L. W.. Amenable operators on Hilbert spaces, J. Reine Angew. Math., 582 (2005), 201-228.

Last updated: Tuesday, Aug 14 2018; 1:05 am